Alpha CF Cold and Flu is the natural relief you need for miserable cold and flu symptoms. Don't suffer from fever, chills, headache, coughing, body aches and pains, runny and stuffy nose, sneezing, and sore throat anymore.
Take Boericke and Tafel's Alpha CF Cold and Flu homeopathic remedy for your cold and flu discomfort. It is safe, effective and has no side effects. It also contains no antihistamines. Feel Better today with Alpha CF Cold and Flu!
- Relieves cold and flu symptoms
- No side effects
Suggested Use: Sublingual medication. Place drops under tongue directly from bottle or in small amount of water when mouth is in natural condition, at least 15 minutes before or half hour after eating, brushing teeth, or drinking anything except water. Adults and children 12 years of age and older: At first sign of cold or flu, 12 drops every hour and 25 drops before going to sleep. As symptoms subside, 12 drops every 2 or 3 hours until relieved. Children 6 to 12: Half adult dose. Children under 6: Consult a doctor.
Alpha CF Colds & Flu Ingredients: (HPU.S.): Aconitum Napellus 4X 10%, Bryonia Alba 3X 10%, Eupatorium Perfoliatum 2X 10%, Gelsemium Sempervirens 4X 10%, Ipecacuanha 3X 10%, Phosphorus 5X 10%, Eucalyptus Globulus 1X 0.4%
Distributed or manufactured from Boericke & Tafel. See more Boericke & Tafel products.
*Not intended to diagnose or treat diseases or ailments, and is not reviewed by the FDA.Uses & Indications.
- Relieving Cold Symptoms
- Enhancing Immune Function
- Promoting Healing
- Relieving Congestion
- Hay Fever
- Sinus Congestion
- Cold & Flu
Compare to these: